Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Wiener's lemma for infinite matrices

Author: Qiyu Sun
Journal: Trans. Amer. Math. Soc. 359 (2007), 3099-3123
MSC (2000): Primary 42C40, 41A65, 41A15
Published electronically: January 26, 2007
MathSciNet review: 2299448
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical Wiener lemma and its various generalizations are important and have numerous applications in numerical analysis, wavelet theory, frame theory, and sampling theory. There are many different equivalent formulations for the classical Wiener lemma, with an equivalent formulation suitable for our generalization involving commutative algebra of infinite matrices $ {\mathcal W}:=\{(a(j-j'))_{j,j'\in\mathbf{Z}^d}: \sum_{j\in \mathbf{Z}^d} \vert a(j)\vert<\infty\}$. In the study of spline approximation, (diffusion) wavelets and affine frames, Gabor frames on non-uniform grid, and non-uniform sampling and reconstruction, the associated algebras of infinite matrices are extremely non-commutative, but we expect those non-commutative algebras to have a similar property to Wiener's lemma for the commutative algebra $ {\mathcal W}$. In this paper, we consider two non-commutative algebras of infinite matrices, the Schur class and the Sjöstrand class, and establish Wiener's lemmas for those matrix algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42C40, 41A65, 41A15

Retrieve articles in all journals with MSC (2000): 42C40, 41A65, 41A15

Additional Information

Qiyu Sun
Affiliation: Department of Mathematics, University of Central Florida, Orlando, Florida 32816

PII: S 0002-9947(07)04303-6
Keywords: Wiener's lemma, Banach algebra, inverse of infinite matrices
Received by editor(s): April 15, 2005
Published electronically: January 26, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia